# SDR DALA1138840612

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 78,978 hours, 39,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHT AT SEAT 28 TO BE INOPERATIVE.  MAINTENANCE RESEATED THECONNECTOR.  OPERATIONAL CHECK WAS GOOD.
